New York Journal of Mathematics
Volume 23 (2017) 1357-1362


Ilias Amrani

A remark on the Farrell-Jones conjecture

view    print

Published: October 9, 2017
Keywords: Algebraic K-theory, Waldhausen K-theory, Farrell-Jones Conjecture, group algebra
Subject: 19D50, 55P47, 55N20, 55P20, 18F25, 18E30.

Assuming the classical Farrell-Jones conjecture we produce an explicit (commutative) group ring R and a thick subcategory C of perfect R-complexes such that the Waldhausen K-theory space K(C) is equivalent to a rational Eilenberg-Maclane space.

Author information

Faculty of Mathematics and Mechanics, Saint Petersburg State University (Russian Federation) and Department of Mathematics and Information Technology, Academic University of Saint Petersburg